Journal article icon

Journal article

Controlling disorder in two-dimensional networks

Abstract:

Two-dimensional networks are constructed by reference to a distribution of ring sizes and a parameter (α) which controls the preferred nearest-neighbour spatial correlations, and allows network topologies to be varied in a systematic manner. Our method efficiently utilizes the dual lattice and allows the range of physically-realisable configurations to be established and compared to networks observed for a wide range of real and model systems. Three different ring distributions are considered...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1088/1361-648X/aae61a

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Chemistry
Sub department:
Physical & Theoretical Chem
Oxford college:
Brasenose College
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Chemistry
Sub department:
Physical & Theoretical Chem
Role:
Author
More from this funder
Grant:
Centre forDoctoraltraining,Theory
ModellinginChemical Sciences,undergrantEP/L015722/1
Publisher:
IOP Publishing Publisher's website
Journal:
Journal of Physics: Condensed Matter Journal website
Volume:
30
Issue:
50
Article number:
50LT02
Publication date:
2018-11-21
Acceptance date:
2018-10-04
DOI:
EISSN:
1361-648X
ISSN:
0953-8984
Source identifiers:
923504
Keywords:
Pubs id:
pubs:923504
UUID:
uuid:1a093eb2-7477-4d74-8108-cb8ddf718397
Local pid:
pubs:923504
Deposit date:
2018-10-04

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP